Hi! I'm 63 and have been diagnosed with diabetes in Oct 2010 and around the same time with colon cancer. I was and am obese even now. After undergoing surgery for cancer, I was put on chemotherapy resulting in an after effect of neuropathy which continues till now. Though I had difficulty with my fingers in the beginning, like buttoning my shirt or holding my pen, I was relieved from it within a year but the numbness, pain, burning and sensitivity in my feet only aggravated. Today after several different medications for diabetes I am with Galvus Met 50/ 500mg twice a day. I was doing fine with this with my HbA1c giving a result of 6.2, but my PPBS seems to be high at 249, though my fasting sugar is normal. I've been checking my PPBS for the past one week and noticed that the reading was always above 250, because of which, I think, I am tired and sleepy during the day. I look forward to some suggestions to improve my condition. I must add that I walk for an hour regularly.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.